# SDR SWAA2024070509040

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 32,432 hours, 15,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL BREAK ASSEMBLY AT STA. 540 CRACKED AT INBOARD END L/H OF CENTER IN A/C DISTRIBUTION BAY.<[01] REMOVED AND REPLACED PANEL BREAK ASSEMBLY IAW SRM 51-40-02 AND DRAWING 143A5240.;[02] IS: REMOVED AND REPLACED PANEL BREAK ASSEMBLY IAW SRM 51-40-02 AND DRAWING 143A5240.  SHOULD BE: REMOVED AND REPLACED PANEL BREAK ASSEMBLY IAW SRM 51-40-02 AND DRAWING 143A5240 SHEET 3 AND SHEET 11.
